DOI 10.1016/j.lungcan.2017.04.020
Aprepitant for refractory nivolumab-induced pruritus.
Аннотация
Although substantial progress has been made in the treatment of non-small-cell lung cancer (NSCLC) patients with immune checkpoint inhibitors (ICIs), severe immune-related adverse events (irAEs) sometimes occur. Here, we report a case of severe refractory pruritus after Stevens-Johnson syndrome (SJS) in a patient with NSCLC treated with nivolumab. The patient was a 76-year-old Japanese woman with advanced NSCLC treated with nivolumab. After the second dose, she experienced severe rash with mucous involvement. We diagnosed SJS and started 50mg of oral prednisolone (1mg/kg). The rash completely resolved after prednisolone was started, but we could not manage the severe pruritus with emollients, antihistamines, and steroids. Finally, we administered aprepitant, an oral neurokinin-1 receptor antagonist, for her refractory pruritus. Her symptoms improved within 5days. Severe refractory pruritus can arise from ICIs, and aprepitant may be a useful treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.